# SDR SWAA2019012328820

- Difficulty date: January 18, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 48,595 hours, 28,667 cycles
- Engine: Ge CFM567B24
- Engine time: 14,987 hours, 8,998 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM5677B24
- Part serial: 877503
- Condition: Faulty
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY, DURING CRUISE DESCENT 40,000 TO 38,000FT. NR 2 ENGINE SURGED 5 TO 6 TIMES. CROSSFEED WAS OPEN & FWD & AFT NR 2 MAIN TANK PUMPS OFF. FUEL IMBALANCE 4300LBS (L) 4000LBS. DURING SURGES NR 1 N1 71% NR 2 N1 56% AND VARYING 51% TO 56% WHEN BOOST PUMPS TURNED ON -SURGING STOPPED.  R&R NR 2 ENGINE PER MT.
